| Catalog Number |
309606 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip leaked fluid from the needle hub.No serious injury or medical intervention was reported.
Additional Manufacturer Narrative
This complaint was created in error and is a duplicate of mfr report # 1213809-2018-00687.
Event or Problem Description